# SDR AWXA0000243

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546568573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEVEL 1 CORROSION AFT PRESS BULKHEAD CHORD AT RBL 2 IN BILGE AREA.  REMOVED DAMAGED CHORD SEGMENT AND REPAIRED IAW ER 03-5312-00075-022 AND 737 SRM 53-80-08 FIG 206.
